# SDR UALA2009092202997

- Difficulty date: September 21, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 79,956 hours, 12,845 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 125
- Condition: Faulty
- Location: Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE.  WILL NOT CLEAR---CHRONIC.  REPLACED MAIN AC BATTERY AND BATTERY CHARGER, OPS CHECK GOOD.
